answersLogoWhite

Top Answer
User Avatar
Wiki User
Answered
2010-08-10 20:45:42
2010-08-10 20:45:42

Yes its completely normal. Some women are different on the shot. Some have periods some do not.

001
๐Ÿฆƒ
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0

Related Questions


Yes, this is a normal "side effect" of depo. My menses also stopped after my first shot.


its normal for you to have hevey spotting on your first round. i bleed for nearly a month my first round.


yes.i was on depo for a year.as soon as i got it for the 1st time then next month i stopped having my period.then when i got off it the next month i started my period back like normal


is it normal for your period to stop after your first dose of depo provera? have nausea and cramps and feeling down is this all part of it at he beginning


Depo Provera is a type of hormonal birth control that is administered by injection. Yes, it is normal to miss your period after getting Depo for the first time. Some women find that their periods lighten or stop completely after taking Depo Provera.


it is normal because i had that happen to me a couple of times while i was on the shot so its normal to have one


yes it does for some people it has adiffrent effect on everyone because everyone iis diffrent but its perfectly normal to not have your period the first month after your first depo shot but if you are still nervous about it you can go to your doctor and ask !


Yeah its normal :-) i just started retaking it been on it 5 yrs :) am only 22 lol


Yes , its normal to not have your period . I was on depo & its terribe , i had my period for one year straiqht . Depo makes you not want sex & makes your back and leqs hurt .


my first 2 months i did not bleed at all but my third month i bleed enough to make up for my missed months.


Is it normal to get your period even when i am getting the depot shot for a year


It is highly unlikely to get pregnant on the depo provera. And if you are worried because you have not had a period in two months that is normal for the depo shot. It is made to stop your period


That's normal i didnt either the first time i got it after the first three months i got the second shot and then i got my period and it lasted forever almost three weeks.


yes i got mine back the following mont after discontinuing the shot


Im on the depo injection i had my 4th one in December and about a week later i came on my period and iv been on it now for over a month even though i havent stopped taking the injcetion im still on it. My doctor said its normal to have a bit of blood with the first 2 injctions.


My answer is vague but see your Dr. Sometimes you need a shot of I don't know what which will balance out your hormones a little and stop the bleeding. When I first took the Depo Provera I had a 3 month period until I told my Dr and she fixed it in 2 seconds for me. This could be normal adjustment or an issue so talk to your Doc!


Depo shots are capable of changing the intervals between someone's periods. However, it is unusual to have a flow that spans a whole month without stopping. Immediately consult a physician if this is the case.



I have no idea what depo is, but anything that makes you have your period for that long can't be good for you. Maybe consult a doctor


Once your periods are regular after stopping depo provera, you can probably get pregnant. YOu can also get pregnant just before your first normal period.


it is not a period it is heavy spotting.


It's normal when your on depo not to get your period. It's actually one of the perks of this type of birth control. You won't get it again till you stop depo


For the first couple months after begiining the depo shot you will have your period off and on until your body adjusts to the hormones.


Yes, you can get depo provera on the fifth day of your period. If you start within the first seven days of your period, Depo Provera is immediately effective.


Yes, that is normal for the shot. Hey, it's one of the benefits. However, some doctors and medical professionals believe that not having your period for a specific amount of time is not healthy.



Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.